# SDR AWXA200501578

- Difficulty date: December 3, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: D53112600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION LOCATED ON RAIL ASSEMBLY AT FR 16 AND Y503.2.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 103.  REMOVED AND INSTALLED NEW RAIL ASSEMBLY AT FR 16 AND Y503.2 IAW SRM 51-42-11.
